# SDR VNAA0206006

- Difficulty date: June 16, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Aircraft time: 17,301 hours, 15,345 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHILE HOLDING ON THE RUNWAY FOR TAKEOFF, THE CREW RECEIVED A RIGHT HAND ENGINE CONTROL UNIT FAIL MESSAGE AND ABORTED TAKEOFF.  THE SYSTEM WAS RESET AND THE MESSAGE CLEARED ITSELF.  FLIGHT 4101 TAXIED BACK TO THE GATE WHERE MAINTENANCE PERFORMED OPERATIONAL CHECKS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 73-00-00.  ALL OPERATIONAL CHECKS WERE GOOD AND NO DISCREPANCIES WERE FOUND.  FLIGHT 4101 WAS THEN RELEASED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4101 THEN DEPARTED WITH NO FURTHER INCIDENTS.
